Alert archive / Illinois / Wind Chill Advisories in 2018
Wind Chill Advisory 3, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Jan 5, 2018, 3:06 PM CST for 22 counties in Illinois. It took effect at Jan 5, 2018, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2018, 3:06 PM CST (21:06 UTC)
- In effect from
- Jan 5, 2018, 6:00 PM CST
- Expired
- Jan 6, 2018, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
All 22 counties
Champaign County, IL, Clark County, IL, Coles County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 32 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
349 WWUS43 KILX 052106 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 306 PM CST Fri Jan 5 2018 ILZ027>031-036>038-041>046-048-053>057-062-063-060400- /O.NEW.KILX.WC.Y.0003.180106T0000Z-180106T1600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Macon-Moultrie- Douglas-Coles-Edgar-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Petersburg, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Greenup, and Marshall 306 PM CST Fri Jan 5 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite to exposed skin in as little as 30 minutes. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Locations along and north of an Astoria...to Decatur...to Martinsville line. * WHEN...6 PM this evening to 10 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Barnes
3 follow-up statements
983 WWUS43 KILX 060344 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 944 PM CST Fri Jan 5 2018 ILZ027>031-036>038-041>046-048-053>057-062-063-061200- /O.CON.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Menard-Macon-Moultrie- Douglas-Coles-Edgar-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Petersburg, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Greenup, and Marshall 944 PM CST Fri Jan 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 5 below zero to 25 below zero. * WHERE...Portions of central Illinois, east central Illinois and west central Illinois. * WHEN...Now to 10 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
572 WWUS43 KILX 060914 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 314 AM CST Sat Jan 6 2018 ...BITTER COLD FINALLY EXITING BUT A WINTRY MIX OF PRECIPITATION COMING UP... ILZ027>031-036-037-041-048-061700- /O.NEW.KILX.WW.Y.0001.180107T1500Z-180108T1200Z/ /O.CON.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Mason-Menard- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Havana, and Petersburg 314 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected Sunday and Sunday night. Very cold wind chills expected this morning. Plan on slippery road conditions. Total snow accumulations of up to one inch and ice accumulations of a light glaze are expected. Expect wind chills to range from 10 below to 20 below zero. * WHERE...Portions of central Illinois and west central Illinois. * WHEN...For the Winter Weather Advisory, 9 AM Sunday to 6 AM Monday. For the Wind Chill Advisory, through 10 AM today. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ ILZ038-042>044-053-054-061700- /O.NEW.KILX.WW.Y.0001.180107T1800Z-180108T1200Z/ /O.CON.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ McLean-Logan-De Witt-Piatt-Macon-Moultrie- Including the cities of Bloomington, Normal, Lincoln, Clinton, Monticello, Decatur, and Sullivan 314 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected Sunday afternoon and night. Very cold wind chills expected through late this morning. Plan on slippery road conditions. Total wet snow accumulations of up to two inches and ice accumulations of a light glaze are expected. Expect wind chills to range from 15 below zero to 20 below zero. * WHERE...Portions of central Illinois and east central Illinois. * WHEN...For the Winter Weather Advisory, noon Sunday to 6 AM Monday. For the Wind Chill Advisory, through 10 AM today. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ ILZ040-047-049-050-061700- /O.NEW.KILX.WW.Y.0001.180107T1500Z-180108T1200Z/ Schuyler-Cass-Scott-Morgan- Including the cities of Rushville, Beardstown, Winchester, and Jacksonville 314 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total snow accumulations of up to one inch and ice accumulations of a light glaze are expected. * WHERE...Schuyler, Cass, Scott and Morgan County. * WHEN...9 AM Sunday to 6 AM Monday. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ ILZ051-052-061-061700- /O.NEW.KILX.WW.Y.0001.180107T1800Z-180108T1200Z/ Sangamon-Christian-Shelby- Including the cities of Springfield, Taylorville, and Shelbyville 314 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected. The ice will result in difficult travel conditions, including for the morning commute on Monday. Total wet snow accumulations of up to one inch and ice accumulations of less than a tenth of an inch are expected. * WHERE...Sangamon, Christian and Shelby County. * WHEN...Noon Sunday to 6 AM Monday. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ ILZ045-046-055>057-062-063-061600- /O.CON.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, and Marshall 314 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 25 below zero. * WHERE...Portions of east central Illinois. * WHEN...Through 10 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ Geelhart
875 WWUS43 KILX 061556 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 956 AM CST Sat Jan 6 2018 ...BITTER COLD FINALLY EXITING BUT A WINTRY MIX OF PRECIPITATION COMING UP... ILZ027>031-036-037-041-048-070000- /O.EXP.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ /O.CON.KILX.WW.Y.0001.180107T1500Z-180108T1200Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Mason-Menard- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Havana, and Petersburg 956 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... * WHAT...Mixed precipitation expected Sunday and Sunday night. Very cold wind chills expected this morning. Plan on slippery road conditions. Total snow accumulations of up to one inch and ice accumulations of a light glaze are expected. * WHERE...Portions of central Illinois and west central Illinois. * WHEN...For the Winter Weather Advisory, 9 AM Sunday to 6 AM Monday. The Wind Chill Advisory will be allowed to expire at 10 AM this morning. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ ILZ038-042>044-053-054-070000- /O.EXP.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ /O.CON.KILX.WW.Y.0001.180107T1800Z-180108T1200Z/ McLean-Logan-De Witt-Piatt-Macon-Moultrie- Including the cities of Bloomington, Normal, Lincoln, Clinton, Monticello, Decatur, and Sullivan 956 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... * WHAT...Mixed precipitation expected Sunday afternoon and night. Very cold wind chills expected through late this morning. Plan on slippery road conditions. Total wet snow accumulations of up to two inches and ice accumulations of a light glaze are expected. * WHERE...Portions of central Illinois and east central Illinois. * WHEN...For the Winter Weather Advisory, noon Sunday to 6 AM Monday. The Wind Chill Advisory will be allowed to expire at 10 AM this morning. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ ILZ045-046-055>057-062-063-061700- /O.EXP.KILX.WC.Y.0003.000000T0000Z-180106T1600Z/ Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, and Marshall 956 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Temperatures continue to slowly rise this morning with most locations now reporting wind chills of above -15 degrees, therefore the wind chill advisory will be allowed to expire. $$ ILZ040-047-049-050-070000- /O.CON.KILX.WW.Y.0001.180107T1500Z-180108T1200Z/ Schuyler-Cass-Scott-Morgan- Including the cities of Rushville, Beardstown, Winchester, and Jacksonville 956 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected. Plan on slippery road conditions. Total snow accumulations of up to one inch and ice accumulations of a light glaze are expected. * WHERE...Schuyler, Cass, Scott and Morgan County. * WHEN...9 AM Sunday to 6 AM Monday. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ ILZ051-052-061-070000- /O.CON.KILX.WW.Y.0001.180107T1800Z-180108T1200Z/ Sangamon-Christian-Shelby- Including the cities of Springfield, Taylorville, and Shelbyville 956 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO 6 AM CST MONDAY... * WHAT...Mixed precipitation expected. The ice will result in difficult travel conditions, including for the morning commute on Monday. Total wet snow accumulations of up to one inch and ice accumulations of less than a tenth of an inch are expected. * WHERE...Sangamon, Christian and Shelby County. * WHEN...Noon Sunday to 6 AM Monday. * ADDITIONAL DETAILS...While the ice accumulation is not expected to cause an impact to trees and power lines, it may cause slippery surfaces and difficult travel. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow, sleet or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest road conditions for Illinois can be obtained by calling 1-800-452-4368. $$ Smith
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 3:00 PM CST, 6 minutes earlier.
Area forecast discussion, Jan 5, 3:00 PM CST, 6 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 300 PM CST Fri Jan 5 2018 .SHORT TERM...(This evening through Saturday) ISSUED AT 300 PM CST Fri Jan 5 2018 Excellent radiational cooling conditions will develop across central Illinois tonight...leading to a quick temperature drop after sunset. Given clear skies, light winds, and the existing snow cover, overnight low temperatures will drop below zero across the entire KILX CWA. The coldest temps will be focused along and north of I-74 where readings will bottom out from 12 below to 15 below zero. Light winds of around 5mph will create wind-chill values from 15 below to 25 below zero along and north of a Canton...to Decatur...to Martinsville line where a Wind Chill Advisory will be in effect tonight through Saturday morning. Despite abundant sunshine, the very cold weather will hold firm on Saturday as afternoon highs remain in the teens. && .LONG TERM...(Saturday night through Friday) ISSUED AT 300 PM CST Fri Jan 5 2018 The next approaching storm system is still slated to impact the region Sunday into Monday...with the 12z Jan 5 models continuing the recent trend of featuring a more southern upper wave track and thus lighter QPF and a cooler boundary layer across central Illinois. While model differences are minor, prefer the NAM which is about 1-2 degrees cooler with highs Sunday afternoon. Models often dislodge Arctic airmasses too quickly, and with existing snow cover still in place...think even the NAM may be slightly too warm. As a result, have lowered highs into mainly the lower 30s on Sunday. With a pronounced elevated warm layer of 2-4C, mixed phase precipitation is likely across the area. Given an initially dry airmass in place, have lowered PoPs during the morning to low chance...with full profile saturation and higher PoPs not arriving until afternoon. Any precip that occurs during the morning will be in the form of light snow, with the snow mixing with sleet and freezing rain as the day progresses. The icy mix will continue Sunday evening: however, as the boundary layer continues to warm across east-central and southeast Illinois...the precip may transition to mostly rain along/south of I-70. As the wave pulls further away, forecast soundings continue to show a loss of ice crystals from west to east across the area overnight...suggesting the precip will likely end as a period of freezing drizzle west of the I-57 corridor late Sunday night into early Monday morning. Initial thoughts are that snow and ice accumulations will be minor: however, given the likelihood of travel impacts due to icy roads, a Winter Weather Advisory will need to be issued by future shifts. Once this system exits the region, a marked warming trend will get underway next week. In fact, some model guidance is now suggesting high temps will rise into the 50s by Wednesday and Thursday. Am not prepared to raise temps quite that high just yet, but have forecasted readings well into the 40s by the middle and end of next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1123 AM CST Fri Jan 5 2018 VFR conditions will prevail through the entire 18z TAF period. A band of mid-level clouds currently impacting KSPI will shift southward over the next 1-2 hours...with clear skies expected for the rest of the afternoon through Saturday morning. Winds will be light from the N/NW. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from 6 PM this evening to 10 AM CST Saturday for ILZ027>031-036>038-041>046-048-053>057-062-063. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, Jan 5, 11:05 AM CST, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lincoln IL 1105 AM CST Fri Jan 5 2018 ILZ027>031-036>038-041>046-048-053>057-062-063-061200- Champaign-Clark-Coles-Cumberland-De Witt-Douglas-Edgar-Fulton- Knox-Logan-Macon-Marshall-Mason-McLean-Menard-Moultrie-Peoria- Piatt-Stark-Tazewell-Vermilion-Woodford- 1105 AM CST Fri Jan 5 2018 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Wind chill temperatures tonight will drop to between 15 below to 25 below zero. A Wind Chill Advisory will issued for our area this afternoon for tonight through Saturday morning. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Wind chills Saturday morning will range from 15 below zero to 25 below zero. A storm system will likely bring a mix of snow, sleet and freezing rain to our area Sunday into Monday morning. Current indications suggest that precipitation amounts will be the light side, but any amount of sleet or freezing rain will make for hazardous driving conditions. Stay tuned to later forecasts and outlooks for further details on the wintry precipitation expected Sunday into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040-047-049>052-061-066>068-071>073-061200- Cass-Christian-Clay-Crawford-Effingham-Jasper-Lawrence-Morgan- Richland-Sangamon-Schuyler-Scott-Shelby- 1105 AM CST Fri Jan 5 2018 This Hazardous Weather Outlook is for portions of central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Wind chill temperatures will likely drop to 10 below to 15 below zero late tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Wind chills early Saturday morning will range from 10 to 15 below zero. A storm system will likely bring a mix of snow, sleet and freezing rain to our area on Sunday into Monday morning. Stay tuned to later forecasts and outlooks for further details on the wintry precipitation expected Sunday into early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Smith
Nearby
Wind Chill Advisories in Illinois, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.